Many definitions of second order generalized derivatives have been introduced to obtain optimality conditions for optimization problems involving 1,1 data. The aim of this paper is to show some relations among these definitions and to study necessary and sufficient optimality conditions for constrained optimization problems. From these conditions one can easily deduce classical results in literature

On C^{1,1} optimization problems / D. La Torre, M. Rocca. - In: JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS. - ISSN 1521-1398. - 7:(2005), pp. 383-395.

On C^{1,1} optimization problems

D. La Torre
Primo
;
2005

Abstract

Many definitions of second order generalized derivatives have been introduced to obtain optimality conditions for optimization problems involving 1,1 data. The aim of this paper is to show some relations among these definitions and to study necessary and sufficient optimality conditions for constrained optimization problems. From these conditions one can easily deduce classical results in literature
C1,1 functions ; Generalized derivatives ; Optimality conditions
Settore SECS-S/06 - Metodi mat. dell'economia e Scienze Attuariali e Finanziarie
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2434/179125
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? ND
social impact